# SDR GUU2008F00019

- Difficulty date: May 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 10151417617
- Condition: Broken
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9292, PILOT REPORTED CABIN DOOR HANDLE FELL OFF. HANDLE INNER PIN BROKEN. C/A REPLACED CABIN DOOR HANDLE. (A)
